Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Please answer my question. Because I am in hell, frustration for last 6 months.

My name is M. Hariharan.

I did masturbation from 1995. My age is 33. From 1995 to 2003 I masturbate at a frequency of 60 to 80%. From 2004 to 2012 I reduced my frequency to 38 to 58% Now, in 2013, I reduced it to 18 to 28% But, from October 2012 tremor has reduced. But, shaking of head, hand and legs in right side started after one hour of taking syndopa plus tablet. It is very painful. What will be the reason for that? After taking ayurveda tablets Ashwagandha and Asparagus my shaking problem reduced but not stopped. I cannot feel erection perfectly during masturbation now. I cannot reach orgasm also. If I masturbates after 4 or 5 days my semen comes out very quickly even in 30 seconds. Please help me to solve my problem. I am doing Yoga, Spine massage, taking ayurveda medicine from Chennai Government ayurveda hospital. I am under confusion that alopathy medicines taken by me for Parkinson disease has given me this problems as a side effect. Please answer my question. Because I am in hell, pain, frustration for last 6 months.


In: Sexual Health, Posted 4 years ago

banner
By: Level Rating Level Rating3 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner